# SDR IPXA09155132

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BULK PIT FLOOR PANEL BEYOND REPAIR.  MANUFACTURED NEW FLOOR PANEL PER EO A300-5320-16407-C.
